MathSciNet Relay Station
MathSciNet bibliographic data
MR1501988 47A99 (47A10 47A60 47B99)
Lorch, Edgar R. On a calculus of operators in reflexive vector spaces. Trans. Amer. Math. Soc. 45 (1939), no. 2, 217–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement